Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Blood test shows WBC dropped, taking Methotrexate. Have itchy lumps. What is wrong?

hi, i take methotrexate and humira and i have just had my latest blood results back and they say that my white blood cells have dropped and that the hosbital would like to see me tomorrow before i have another injection , which is due tomorrow. i also feel tired all the time and i have small itchy lumps all over me could you please tell me what could be wrong thanks
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
You are taking two drugs-methtrexate and humira which can suppress the immune system and that`s what is happening in your case. That`s the reason your white blood cell count has fallen. A person with low WBC is prone to develop many superadded infections and the rash may be a result of that. You need to see your doctor asap so that corrective measures can be taken.
Answered: Mon, 20 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor